# SDR ASOA2013112209462

- Difficulty date: October 24, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT DOOR POST LOWER END ATTACH ANGLE CORRODED BEYOND LIMITS FS 280, LBL 11.00  REPLACED CORRODED ANGLE.  REPAIRED IAW SRM 51-12-00-001-001 AND SRM 53-00-00-101-001.
